# SDR CALA2019060700909

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 64,808 hours, 27,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Frame 56
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN SKIN IN LINE WITH AFT EDGE OF PANEL 197GB ON GOLD ST RIPE, APPROX 4" X 3". THIS IS LEFT SIDE OF FUSELAGE APPROX STA 2 2428/FR56 AT FLOOR LINE. REPAIR ACCOMPLISHED ON LOG PAGE 3415550
